# SDR DALA2023112709701

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 19,020 hours, 8,552 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3025 #2 ENGINE PYLON REAR KEEL FAIRING IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENGINE PYLON REAR KEEL FAIRING PER A321 AMM 54-56-00. (4356555)
